| Model Number |
MMT-722RNAS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/09/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently, it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that drive support cap was flushed.The customer¿s blood glucose level was 265 mg/dl at the time of the incident.The product will not be returned for analysis.